Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

The genus of the Coxeter graph

Mitchell, Jane M.O. (1995) The genus of the Coxeter graph. Canadian Mathematical Bulletin, 38 (4). pp. 462-464. ISSN 0008-4395

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

Biggs stated that the Coxeter graph can be embedded in an orientable surface of genus 3. The purpose of this note is to point out that Biggs' embedding is in fact into a non-orientable surface. Further, it is shown that the orientable genus is 3 and the non-orientable genus is 6.

Item type: Article
ID code: 17643
Keywords: graph, mathematics, Coxeter graph, Mathematics
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics > Mathematics
Related URLs:
Depositing user: Strathprints Administrator
Date Deposited: 05 May 2010 11:19
Last modified: 20 Jan 2012 16:09
URI: http://strathprints.strath.ac.uk/id/eprint/17643

Actions (login required)

View Item